# SDR UPS01835955

- Difficulty date: April 29, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 69,596 hours, 25,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SKIN BELOW CUTOUT FOR AFT LT ENTRANCE DOOR CRACKED LWR FWD CORNER.  REPAIRED AREA IAW REO G08018.
